Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Classification of quintic eutactic forms


Author: Christian Batut
Journal: Math. Comp. 70 (2001), 395-417
MSC (2000): Primary 11H55, 11H56; Secondary 11E10
Published electronically: July 21, 2000
MathSciNet review: 1803130
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: From the classical Voronoi algorithm, we derive an algorithm to classify quadratic positive definite forms by their minimal vectors; we define some new invariants for a class, for which several conjectures are proposed. Applying the algorithm to dimension 5 we obtain the table of the 136 classes in this dimension, we enumerate the 118 eutactic quintic forms, and we verify the Ash formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11H55, 11H56, 11E10

Retrieve articles in all journals with MSC (2000): 11H55, 11H56, 11E10


Additional Information

Christian Batut
Affiliation: A2X, Mathématiques, Université Bordeaux I, 351, cours de la Libération, 33405 Talence cedex, France
Email: christian.batut@math.u-bordeaux.fr

DOI: http://dx.doi.org/10.1090/S0025-5718-00-01295-3
PII: S 0025-5718(00)01295-3
Keywords: Quadratic form, minimal vectors, eutactic form
Received by editor(s): February 13, 1997
Received by editor(s) in revised form: June 19, 1997
Published electronically: July 21, 2000
Article copyright: © Copyright 2000 American Mathematical Society